# SDR SIMA20011084

- Difficulty date: April 18, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N298AE
- Make and model: Saab 340B
- Aircraft serial: 340B298
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BGR - FLT 4922 - FLIGHT ATTENDANT REPORTED THE EMERGENCY LIGHT ARM SWITCH WILL NOT ILLUMINATE.  MAINTENANCE REPLACED COCKPIT LIGHT SWITCH 5LN IAW SAAB MM.  OPS CHECK WAS GOOD IAW SAAB MM 33-50-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
